# SDR SIMA20140426002

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS AT 251FF, 251HF & 261BF INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT BATTERY & CHARGER IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
